# SDR USAA2013041900004

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 75,459 hours, 33,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6110
- Condition: Low Pressure
- Location: L2 Door
- Part time: 6,646 hours, 3,099 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 SLIDE PRESSURE JUST INSIDE THE RED BAND.  REMOVED AND REPLACED L-2 DOOR SLIDE.
